# SDR RAIA00205148

- Difficulty date: May 10, 2002
- Submitted: May 18, 2002
- Operation: Air carrier
- Aircraft: N723TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 283
- Aircraft time: 19,731 hours, 22,545 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Screen
- Part number: 7003110912
- Part serial: 88062807
- Condition: Backed Out
- Part time: 27,922 hours, 28,007 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

5590-STL- FO FLIGHT INFORMATION SYS SCREEN WENT BLANK. MAINTENANCE REMOVED AND REPLACED THE FO ELECTRONIC FLIGHT INFORMATION SYSTEM TUBE.
